# SDR AALA20012066

- Difficulty date: November 23, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P0041
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1855 - EN ROUTE BNA-DFW - SHORTLY AFTER TAKEOFF, RIGHT ENGINE OIL STRAINER LIGHT ILLUMINATED.  RETURNED BNA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED OIL FILTER CLOG SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
